کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1154185 958374 2016 3 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Resolution of a conjecture on variance functions for one-parameter natural exponential families
ترجمه فارسی عنوان
وضوح یک حدس درباره توابع واریانس برای خانواده های نمایی طبیعی یک پارامتری
کلمات کلیدی
خانواده نمایی طبیعی؛ توابع چند جمله ای واریانس
primary, 60E05; secondary, 62E10Natural exponential family; Polynomial variance functions
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

We prove a conjecture of Bar-Lev, Bshouty and Enis stating that a polynomial with a simple root at 00 and a complex root with positive imaginary part is the variance function of a one-parameter natural exponential family with mean domain (0,∞)(0,∞) if and only if the real part of the complex root is not positive.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 118, November 2016, Pages 107–109
نویسندگان
,